# SDR DALA2021061803327

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,270 hours, 39,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 STATION 1640 FRAME R/H SIDE HAS CRACK LIKE INDICATION AT LOWER I/B FASTENER HOLE AT APPROX THE 9 OCLOCK POSITION FWD OF FRAME LOOKING AFT (COMMON TO THE TEE CLIP). CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON STA 1640 R/H FRAME LOWER I/B HOLE AT STR 14R IAW ER/A 592049-14AD REV ORIGINAL SECTION I. (1844033)
